Items where Author is "Ahmad Kayani, Aminuddin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Ahmad Kayani, Aminuddin and Alias, Mohamad Yusoff (2011) Performance of OFDM in the variation of the path quantity in power line communications. International Journal of Network and Mobile Technologies, 2 (1). pp. 44-48. ISSN 2229-9114

Ahmad Kayani, Aminuddin and Alias, Mohamad Yusoff (2009) Performance of OFDM in the Variation of the Branch Lengths in Power Line Communications. In: 2009 IEEE 9th Malaysia International Conference on Communications (MICC). IEEE Xplore, pp. 462-467. ISBN 978-1-4244-5531-7

This list was generated on Sat Aug 15 08:17:38 2020 +08.